# SDR UPS96821187

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: DC853B003501
- Condition: Corrosion
- Location: Bs 1470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, HEAVY CORROSION DAMAGE AT 2 SEAT TRACK SPLICE DOUBLERS FS 1470 LBL 33 AND FS 1500 TO 1520, BL 0.  REPLACED DOUBLERS PER SRM 53-2-3.
